|WHAT CAUSES HIGH MUSCLE ENZYMES
Jun 27, 2006
MY BROTHER HAS JUST BEEN TOLD HE HAS A MUSCLE ENZYME COUNT OF 3092 WHAT WOULD CAUSE THIS TO HAPPEN OUT THE BLUE AND NOW HE IS HAVING SEIZURES ON TOP OF IT. HELP PLEASE
| Response from Dr. Henry
What is his HIV situation and which HIV medications is he taking? This forum is for the exclusive discussion of side effects of HIV therapy. Seizures routinely result in elevated muscle enzyme levels.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hiv Cause Monocytes To Be High?
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
- Flu Symptoms After Lap Dance Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Itchy Skin After Touching Open Wound Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.